메뉴 건너뛰기





Volumn 117, Issue 6, 1970, Pages 1161-1165

OPTIMUM SOLUTION OF MODEL-REDUCTION PROBLEM

(1)  WILSON DA, a  

a NONE

Author keywords

[No Author keywords available]

Indexed keywords

AM; AUTOMATIC CONTROL; MULTIVARIABLE CONTROL; OPTIMIZATION; PIEEA;

EID: 0014923452     PISSN: None     EISSN: None     Source Type: Journal    
DOI: None     Document Type: Conference Paper
Times cited : (264)

References (0)
  • Reference 정보가 존재하지 않습니다.

* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.